# SDR SWAA2013121323263

- Difficulty date: December 9, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 60,609 hours, 49,189 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 56,343 hours, 45,707 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Shaft
- Part number: 1821M
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NR 1 ENG WOULD NOT MAKE CLIMB POWER.  R & R NR 1 ENG VBV GEAR MOTOR SPLINED SHAFT IAW MM.
